Sublinear operators and Banach spaces with a weak $\mathscr{K}$-analytic topology
Doklady Akademii Nauk, Tome 333 (1993) no. 5, pp. 582-584
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_5_a5,
author = {Yu. E. Linke},
title = {Sublinear operators and {Banach} spaces with a weak $\mathscr{K}$-analytic topology},
journal = {Doklady Akademii Nauk},
pages = {582--584},
year = {1993},
volume = {333},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_5_a5/}
}
Yu. E. Linke. Sublinear operators and Banach spaces with a weak $\mathscr{K}$-analytic topology. Doklady Akademii Nauk, Tome 333 (1993) no. 5, pp. 582-584. http://geodesic.mathdoc.fr/item/DAN_1993_333_5_a5/